# SDR SWAA2022082439030

- Difficulty date: August 5, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PANEL 551EB LOCATION; I/B ANGLE SUPPORT FWD ATTACH BRACKET CRACKED; AT LOWER L/W T/E FRONT SPAR CORRECTION -- IS AFT SPAR / [01] REMOVED AND REPLACED PANEL 551EB ANGLE SUPPORT FWD ATTACH BRACKET AT LOWER L/W T/E SPAR REF. SRM 51-40-02-0G-0; AND DRAWING #115A2001;[02] VERIFIED STEP 1
